# SDR AALA20021906

- Difficulty date: December 23, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP SURFACE.  INSTALLED NEW WEB/SUPPORT STATION 1211 L29R TO L28L.  (M)
